Gittins indices and constrained allocation in clinical trials

Wang, Y. G. (1991) Gittins indices and constrained allocation in clinical trials. Biometrika, 78 1: 101-111. doi:10.1093/biomet/78.1.101


Author Wang, Y. G.
Title Gittins indices and constrained allocation in clinical trials
Journal name Biometrika   Check publisher's open access policy
ISSN 0006-3444
Publication date 1991-03
Sub-type Article (original research)
DOI 10.1093/biomet/78.1.101
Volume 78
Issue 1
Start page 101
End page 111
Total pages 11
Language eng
Keyword ERROR PROBABILITY
GITTINS INDEXES
HORIZON
RANDOMIZATION
STOPPING TIME
SEQUENTIAL TREATMENT ALLOCATION
2-ARMED BANDIT
RULES
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 17 Nov 2010, 13:59:27 EST